Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Some observations on interpolation in higher dimensions

Authors: R. B. Guenther and E. L. Roetman
Journal: Math. Comp. 24 (1970), 517-522
MSC: Primary 65.20; Secondary 41.00
MathSciNet review: 0275631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a method, based on successive displacement of the coordinates, both for finding suitable interpolation points and for constructing the interpolating polynomial for functions of more than one independent variable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20, 41.00

Retrieve articles in all journals with MSC: 65.20, 41.00

Additional Information

PII: S 0025-5718(1970)0275631-1
Keywords: Interpolation in higher dimensions, successive displacement of coordinates
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia